# SDR ASAA1149067

- Difficulty date: February 14, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1006 AFT SIDE OF FRAME BETWEEN STR 27L AND 27R.  REMOVED AND REPLACED SHEAR TIE IAW B737 400 SRM 51 40 02.
